# SDR DALA2015092105738

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS CORROSION ON PREVIOUS REPAIR TRIPLER ON FRAME ANGLE AT BS 1463 FROM LONGERONS 6 - 18L AT AFT ACCESSORY COMPARTMENT.  REPAIR TRIPLER WAS REPLACED IAW SR J060287.  REV AND SRM 51-30-5,  51-10-2 AND 53-03D, FIG 27, 51-10-3, PAR 21,14.
